David Franco

Assistant Professor of Design, History and Theory
Clemson University School of Architecture
Participates in 1 Session
David Franco is Assistant Professor of History and Theory at the Clemson University School of Architecture. Previously he has occupied full time teaching positions as Assistant Professor at the University of Idaho and, earlier, as Associate Professor at the Escuela Politecnica Superior CEU in Madrid, in which he was also Coordinator of the Architecture Thesis Program. His main area of interest is the relatioship between architecture and politics and, more specifically, how the repolitization of everyday life can enhance architectural experimentation. His projects have been widely published in International journals and magazines such as Bauwelt, A10, Arquitectos, Arquitectura Viva, Byggekunst, Arkitektur+Wettbewerbe or Arkitektur Sweden, and displayed in exhibitions such as the 10th Venice Biennale. He has also published peer-reviewed theory papers and essays on International journals such as Constelaciones, VLC, A+T or ETSAM Research Papers, as well as four book chapters. He has lectured in universities across Europe in places like Newcastle, Ljubljana, Oslo, Bergen, Trondheim, Tromso, Paris, Berlin and Cottbus among others. 

Sessions in which David Franco participates

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
13:30
13:30

Paper

David Franco, Clemson University School of Architecture (Participant)

Sessions in which David Franco attends

Friday 3 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
13:00
13:00
What is Critical Heritage Studies: Open Forum
2 hours, 13:00 - 15:00
Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS-R520

Workshop

James Count Early, Smithsonian Center for Folklife and Cultural Heritage, United States (Participant)

Tim Winter, Deakin University (Moderator)

Adèle Esposito, Centre national de la recherche scientifique, UMR AUSser Architecture, Urbanistique, Société, France (Participant)

Zeynep Gunay, Istanbul Technical University (Participant)

Rodney Harrison, University College London (Participant)

Pedro Paulo Funari, Unicamp (Participant)

Ullrich Kockel, Intercultural Research Centre, Heriot-Watt University (Participant)

17:00
17:00
Opening Ceremony and Cocktail
2 hours 30 minutes, 17:00 - 19:30
Signup required

Concordia, Grey Nuns Motherhouse (GN) - Former Chapel

Cocktail

Tim Winter, Deakin University (Potential)

Lucie Morisset, Canada Research Chair in Urban Heritage (Potential)

Clarence Epstein, Concordia University (Moderator)

Christine Zachary-Deom (Participant)

Luc Noppen, Canada Research Chair in Urban Heritage (Participant)

Serge Joyal (Participant)

19:30
19:30

Concordia, Grey Nuns Motherhouse (GN) - GN 1210

Research-Creation

Cynthia Hammond, Concordia University (Moderator)

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
8:00
8:00
Morning Coffee
2 hours, 8:00 - 10:00

UQAM, pavillon J.-A. De Sève (DS) - DS Ground Floor Hall

Pause

15:00
15:00
Break | Pause
30 minutes, 15:00 - 15:30

UQAM, pavillon J.-A. De Sève (DS) - DS Ground Floor Hall

Pause

15:30
15:30

UQAM, pavillon J.-A. De Sève (DS) - DS-R520

Regular session

Yujie Zhu (Moderator)

17:00
17:00
Smoked meat in questions
1 hour, 17:00 - 18:00

Bistro le Sanguinet - Bistro, étage principal et terrasse

Cocktail

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 hour 30 minutes, 18:30 - 20:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant)

Laurajane Smith, Australian National University (Moderator)

Sunday 5 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
7:00
7:00
Canal: Walking the Post-Industrial Lachine Canal
2 hours, 7:00 - 9:00
Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

Steven High, Centre for Oral History and Digital Storytelling (Moderator)

9:00
9:00

UQAM, pavillon J.-A. De Sève (DS) - DS-M460

Regular session

Sarah Moser, McGill University (Moderator)

Paper

Meltem Al, McGill University School of Architecture (Participant)

Ipek Türeli, McGill University, School of Architecture, Canada (Participant)

19:00
19:00
Film Series: De engel van Doel
2 hours, 19:00 - 21:00
Signup required

Concordia, LB Building - LB 125

Marc Jacobs, Vrije Universiteit Brussel (Moderator)

Share this